# SDR 97UAL900379

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7447U
- Make and model: Boeing 727222
- Aircraft serial: 21901
- Engine: Pwa JT8D15
- System (JASC): 7120 · Engine Mount Section
- Part: Lockbolt
- Condition: Loose
- Location: Nr 1/3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION OF THE SIDE ENGINE FORWARD ENGINE MOUNT SUPPORT FITTING REQUIRED BY SERVICE BULLETIN 727-54A0010, REVISION 4 (AD97-05-08) THREE LOCKBOLTS WERE FOUND LOOSE BOTH AT THE NR 1 AND NR 3 ENGINE POSITIONS.  DISCREPANT FASTENERS WERE REPLACED WITH NAS BOLTS PER THE 727 STRUCTURAL REPAIR MANUAL 51-30-3.
